# SDR AUS20011077

- Difficulty date: September 28, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Gippld GA8
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YR1
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: GA538021233
- Condition: Sheared
- Location: Horizontal Stab
- Part time: 745 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RT HORIZONTAL STABILISER ATTACHMENT BRACKET RIVETS SHEARED.
